Oil the Jordan—Dedekind chain condition

Jakubík, Ján: Oil the Jordan—Dedekind chain condition. Acta scientiarum mathematicarum, (16) 3-4. pp. 266-269. (1955)

[img] Cikk, tanulmány, mű
math_016_fasc_003_004_266-269.pdf

Download (632kB)
Item Type: Article
Journal or Publication Title: Acta scientiarum mathematicarum
Date: 1955
Volume: 16
Number: 3-4
Page Range: pp. 266-269
ISSN: 0001-6969
Language: angol
Uncontrolled Keywords: Jordán Károly, Dedekind Julius Wilhelm Richard, Természettudomány, Matematika, Művelődés
Additional Information: Bibliogr.: 269. p.
Official URL: http://www.acta.hu
Date Deposited: 2016. Oct. 15. 14:14
Last Modified: 2019. Sep. 20. 14:25
URI: http://acta.bibl.u-szeged.hu/id/eprint/13789

Actions (login required)

View Item View Item